I have been taking Indreal LA 20 mg once a day and tryptomer 10 mg once a day for almost 7 months for migraine treatment .Now the symptoms have settled .Will there be any side effect for taking this medicine for longer duration.Thanks
Having hair fall, no pattern baldness, only the density is decreasing. Should I take Iron, if yes then what is the dosage and time period before a follow up test? And what salt? Chelated? Please tell me medicine name or exact dosage in mg with time period. Also, daily or alternate days? Thank you.
Serum iron 63
TIBC 367.8
Transferrin saturation 17.13
Zinc 86
Ferritin 41.8
B12 290
Vitamin D 33.96
HB 13.6
DHT 501.68 pg/ml
Respected Sir/Ma'am, Recently I have done blood test from thyrocare labs, and the deficiency of Vitamin D3 has come in the report.
SirI feel heavyness in my left calf muscle and weakness in my left leg during evening and little bit of tingling in the fingers of left leg, which medicines should I take?
I am attaching my blood test report for your convenience...
The 25-0H vitamin D value is 15.4 ng/ml through E C.L.I.A method
Recently, I’ve been experiencing a strange sensation where stationary objects appear to move for a few seconds, even though they are not actually moving. It takes a few seconds for my perception to adjust and for me to recognise that the object is stationary. I also sometimes experience this after travelling in a car or train, as if the surroundings are still moving even after the vehicle has stopped. I’ve also noticed that judging distances and spatial positioning sometimes takes a little longer than usual, as though my visual perception is delayed.
I’ve had my eyes checked, and my ophthalmologist said there was no apparent eye-related issue. What could be causing these symptoms? Could it be related to the inner ear, vestibular system, or a neurological issue? Should I consult an ENT specialist or a neurologist first? In routine blood test only vitamin d deficiency so taking supplement for it.
My vitamin b12 is on the lower end of the normal range (~300). Is it better to take injections or continue on vitamin supplements?